I have been on Amioderone for 4 months. I had no choice as nothing else helped my A/fib. Have to go for thyroid checks every 3 months. The worst side effect I have is dizziness and off balance which has even had an effect on my golf. It has improved since I changed my dosage to the evening. Taking 200mg at the moment. Got clever and reduced that to 100mg but had an A/fib episode. Back on the 200mg. Was initially on Tambacor SR 200 which did not work. I am 76 and just have to live with the side effects. I have also been diagnosed with early stages of Amyloidosis which if you google is quite serious.
I am on amiodarone , they decreased my dose but it is helping my situation. at times for a few minutes i get a little light headed, if i stop for a few minutes then i am fine, it dosen't happen a lot
I was prescribed Amioderone at one time. While getting an eye checkup, that dr said you have to quit taking Amioderone -- causing problems with my eyes. And that was discontinued. I don't question enough to know what else to say about it.
We never share your personal information with anyone.